MAUDE Adverse Event Report: NUVASIVE, INC. NVM5; STIMULATOR, NERVE

NUVASIVE, INC. NVM5; STIMULATOR, NERVE
Model Number 2029950
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
Lateral lumbar interbody fusion (xlif) with dr.Nuvasive nvm5 xlif disposable kit, ref: 2029950, lot: 1802231, exp: 2023-01-22, had black ink like substance come off of dilator (looks like from the inside of the blue (largest) dilator).Contaminated items removed from surgical field.Dilators with packaging sent to risk management.

Brand Name
NVM5
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
MDR Report Key7560685
Report Number7560685
Device Sequence Number1529707
Product Code ETN
UDI-Device Identifier00887517170606
UDI-Public(01)00887517170606
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2018
Report Date (Section F) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/22/2023
Device Model Number2029950
Device Catalogue Number2029950
Device Lot Number1802231
Other Device ID Number9402342 A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer05/24/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELDERLY FEMALE PATIENT UNDERGOING L2/3 & L3/4 XLIF
Patient Age67 YR
Patient Weight107
Date Report Sent to FDA05/24/2018